Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Sciences and techniques of general use")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 582904

  • Page / 23317

Export

Selection :

  • and

The extremal spheres theoremAKOPYAN, Arseniy; GLAZYRIN, Alexey; MUSIN, Oleg R et al.Discrete mathematics. 2011, Vol 311, Num 2-3, pp 171-177, issn 0012-365X, 7 p.Article

A note on the number of different inner products generated by a finite set of vectorsSTEINERBERGER, Stefan.Discrete mathematics. 2010, Vol 310, Num 5, pp 1112-1117, issn 0012-365X, 6 p.Article

Motzkin decomposition of closed convex setsGOBERNA, M. A; GONZALEZ, E; MARTINEZ-LEGAZ, J. E et al.Journal of mathematical analysis and applications. 2010, Vol 364, Num 1, pp 209-221, issn 0022-247X, 13 p.Article

STEINER TREES AND CONVEX GEOMETRIESNIELSEN, Morten H; OELLERMANN, Ortrud R.SIAM journal on discrete mathematics (Print). 2010, Vol 23, Num 2, pp 680-693, issn 0895-4801, 14 p.Article

Some characterizations of the Wulff shapeONAT, Leyla.Comptes rendus. Mathématique. 2010, Vol 348, Num 17-18, pp 997-1000, issn 1631-073X, 4 p.Article

The arithmetic and combinatorics of buildings for SpnSHEMANSKE, Thomas R.Transactions of the American Mathematical Society. 2007, Vol 359, Num 7, pp 3409-3423, issn 0002-9947, 15 p.Article

Crossings, Motzkin paths and momentsJOSUAT-VERGES, Matthieu; RUBEY, Martin.Discrete mathematics. 2011, Vol 311, Num 18-19, pp 2064-2078, issn 0012-365X, 15 p.Article

On numerical ranges of the compressions of normal matricesADAM, Maria.Applied mathematics and computation. 2011, Vol 217, Num 9, pp 4699-4709, issn 0096-3003, 11 p.Article

CALCULATING THE MORDELL-WEIL RANK OF ELLIPTIC THREEFOLDS AND THE COHOMOLOGY OF SINGULAR HYPERSURFACESHULEK, Klaus; KLOOSTERMAN, Remke.Annales de l'Institut Fourier. 2011, Vol 61, Num 3, pp 1133-1179, issn 0373-0956, 47 p.Article

CONVEX RANK TESTS AND SEMIGRAPHOIDSMORTON, Jason; PACHTER, Lior; SHIU, Anne et al.SIAM journal on discrete mathematics (Print). 2010, Vol 23, Num 3, pp 1117-1134, issn 0895-4801, 18 p.Article

GEOMETRIC REALIZATION OF MÖBIUS TRIANGULATIONSCHAVEZ, Maria Jose; FIJAVZ, Gašper; MARQUEZ, Alberto et al.SIAM journal on discrete mathematics (Print). 2010, Vol 23, Num 1, pp 221-232, issn 0895-4801, 12 p.Article

Finite geometry and the Gale transformCOSSIDENTE, Antonio; SONNINO, Angelo.Discrete mathematics. 2010, Vol 310, Num 22, pp 3206-3210, issn 0012-365X, 5 p.Conference Paper

Screw invariant marginally trapped surfaces in Minkowski 4-spaceHAESEN, Stefan; ORTEGA, Miguel.Journal of mathematical analysis and applications. 2009, Vol 355, Num 2, pp 639-648, issn 0022-247X, 10 p.Article

THE INTEGER KNAPSACK COVER POLYHEDRONYAMAN, Hande.SIAM journal on discrete mathematics (Print). 2008, Vol 21, Num 3, pp 551-572, issn 0895-4801, 22 p.Article

BUILDINGS, ELLIPTIC CURVES, AND THE K(2)-LOCAL SPHEREBEHRENS, Mark.American journal of mathematics (Print). 2007, Vol 129, Num 6, pp 1513-1563, issn 0002-9327, 51 p.Article

Extra two-fold Steiner pentagon systemsLINDNER, Charles C; ROSA, Alexander.Discrete mathematics. 2012, Vol 312, Num 1, pp 30-34, issn 0012-365X, 5 p.Article

Small maximally disjoint union-free familiesDUKES, Peter; HOWARD, Lea.Discrete mathematics. 2008, Vol 308, Num 18, pp 4272-4275, issn 0012-365X, 4 p.Article

HIGHER-DIMENSIONAL LINKING INTEGRALSSHONKWILER, Clayton; SHEA VELA-VICK, David.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1511-1519, issn 0002-9939, 9 p.Article

A weighted curvature flow for shape deformationCHEN, Sheng-Gwo; CHI, Mei-Hsiu; LIN, Ying-Jen et al.Applied mathematics and computation. 2010, Vol 217, Num 5, pp 2097-2117, issn 0096-3003, 21 p.Article

Hypernumbers and relativityKÖPLINGER, Jens.Applied mathematics and computation. 2007, Vol 188, Num 1, pp 954-969, issn 0096-3003, 16 p.Article

Twisted K-theory and K-theory of bundle gerbesBOUWKNEGT, Peter; CAREY, Alan L; MATHAI, Varghese et al.Communications in mathematical physics. 2002, Vol 228, Num 1, pp 17-45, issn 0010-3616Article

A generalization of Larman―Rogers―Seidel's theoremNOZAKI, Hiroshi.Discrete mathematics. 2011, Vol 311, Num 10-11, pp 792-799, issn 0012-365X, 8 p.Article

ON THE BRANCH CURVE OF A GENERAL PROJECTION OF A SURFACE TO A PLANECILIBERTO, C; FLAMINI, F.Transactions of the American Mathematical Society. 2011, Vol 363, Num 7, pp 3457-3471, issn 0002-9947, 15 p.Article

Convex bodies with minimal volume product in ℝ2 - a new proofYOUJIANG LIN; GANGSONG LENG.Discrete mathematics. 2010, Vol 310, Num 21, pp 3018-3025, issn 0012-365X, 8 p.Article

Linear sets in finite projective spacesPOLVERINO, Olga.Discrete mathematics. 2010, Vol 310, Num 22, pp 3096-3107, issn 0012-365X, 12 p.Conference Paper

  • Page / 23317